Dec 22, 2001
Hi, I have chronic diarrhea and soft stools, I cant remember the last time I had a solid stool. I am not losing weight or experiencing cramps. I am not on meds and have no other symptoms, I am otherwise extremely healthy. Is this a common finding in HIV+ individuals and what can I do? Thanks so much.
Response from Dr. Feinberg
Diarrhea is a very common problem in HIV+s. It can be related the medications (which you are not taking) for HIV, HIV itself, or some other kind of intestinal infection. It can also be caused by conditions completely unrelated to HIV, such as irritable bowel syndrome and lactose intolerance (inability to digest foods containing milk). To find out what is causing this, you need to be evaluated by a physician. Good luck!
stomach and side discomfort
General worries over our mutual likening for unsafe sex within our relationship
- Percent Of Prostitutes With Hiv
- Does Hiv Cause Congestion?
- Can Yeast Infection Be Mistaken For Genital Warts?
- Why Do Doctors Prescribe Different Antibiotics For Chlamydia?
- What Short And Long Term Effects Can Gonorrhea Have?
- What If You Are Not Cured After Taking Bacterial Vaginosis Medications?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.